# SDR SWAA2025080789494

- Difficulty date: July 8, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT PASSENGER COMPARTMENT BS 691; RBL 2; WL 208.  REMOVED AND REPLACED ATTACH ANGLE AT PASSENGER COMPARTMENT BS 691; RBL 2; WL 208 I.A.W SRM 51-40-02-0G-0 AND DWG 273A9111.
